On quartic double fivefolds and the matrix factorizations of exceptional quaternionic representations
Annales de l'Institut Fourier, Volume 70 (2020) no. 4, pp. 1403-1430.

We study quartic double fivefolds from the perspective of Fano manifolds of Calabi–Yau type and that of exceptional quaternionic representations. We first prove that the generic quartic double fivefold can be represented, in a finite number of ways, as a double cover of 5 ramified along a linear section of the Spin 12 -invariant quartic in 31 . Then, using the geometry of the Vinberg’s type II decomposition of some exceptional quaternionic representations, and backed by some cohomological computations performed by Macaulay2, we prove the existence of a spherical rank 6 vector bundle on such a generic quartic double fivefold. We finally use the existence of this vector bundle to prove that the homological unit of the CY-3 category associated by Kuznetsov to the derived category of a generic quartic double fivefold is [3].

On étudie les quartiques doubles de dimension cinq du point de vue des variétés Fano de type Calabi–Yau et des représentations quaternioniques exceptionnelles. On démontre tout d’abord qu’une quartique double de dimension cinq générique peut être représentée comme un recouvrement double de 5 ramifié le long d’une section linéaire de la quartique Spin 12 -invariante dans 31 . Le nombre de telles représentations est fini. Ensuite, en utilisant la géométrie des décompositions de Vinberg de type II de certaines représentations quaternioniques exceptionnelles et en se basant sur des calculs effectués grâce au logiciel Macaulay2, on démontre l’existence d’un fibré vectoriel sphérique de rang 6 sur de telles quartiques doubles. On déduit finalement de l’existence de ces fibrés que l’unité homologique des catégories Calabi–Yau de dimension trois associées par Kuznetsov aux quartiques doubles de dimension cinq est [3].

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3396
Classification: 14F05,  14M17,  14M99
Keywords: Fano varieties of Calabi–Yau type, Calabi–Yau categories, spherical vector bundles, homological units.
@article{AIF_2020__70_4_1403_0,
     author = {Abuaf, Roland},
     title = {On quartic double fivefolds and the matrix factorizations of exceptional quaternionic representations},
     journal = {Annales de l'Institut Fourier},
     pages = {1403--1430},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {70},
     number = {4},
     year = {2020},
     doi = {10.5802/aif.3396},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3396/}
}
TY  - JOUR
TI  - On quartic double fivefolds and the matrix factorizations of exceptional quaternionic representations
JO  - Annales de l'Institut Fourier
PY  - 2020
DA  - 2020///
SP  - 1403
EP  - 1430
VL  - 70
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3396/
UR  - https://doi.org/10.5802/aif.3396
DO  - 10.5802/aif.3396
LA  - en
ID  - AIF_2020__70_4_1403_0
ER  - 
%0 Journal Article
%T On quartic double fivefolds and the matrix factorizations of exceptional quaternionic representations
%J Annales de l'Institut Fourier
%D 2020
%P 1403-1430
%V 70
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3396
%R 10.5802/aif.3396
%G en
%F AIF_2020__70_4_1403_0
Abuaf, Roland. On quartic double fivefolds and the matrix factorizations of exceptional quaternionic representations. Annales de l'Institut Fourier, Volume 70 (2020) no. 4, pp. 1403-1430. doi : 10.5802/aif.3396. https://aif.centre-mersenne.org/articles/10.5802/aif.3396/

[1] Abuaf, Roland Compact hyper-Kähler categories (2017) (https://arxiv.org/abs/1510.04229)

[2] Abuaf, Roland Homological Units, Int. Math. Res. Not., Volume 2017 (2017) no. 22, pp. 6943-6960 | Article | MR: 3737326 | Zbl: 1405.14044

[3] Adler, Allan; Ramanan, Sundararaman Moduli of Abelian Varieties, Lecture Notes in Mathematics, 1644, Springer, 1996 | MR: 1621185 | Zbl: 0863.14024

[4] Albano, Alexandre; Collino, Alberto On the Griffiths group of the cubic sevenfold, Math. Ann., Volume 299 (1994) no. 4, pp. 715-726 | Article | MR: 1286893 | Zbl: 0803.14022

[5] Beauville, Arnaud Determinantal hypersurfaces, Mich. Math. J., Volume 48 (2000) no. 1, pp. 39-64 | MR: 1786479 | Zbl: 1076.14534

[6] Becker, Katrin; Becker, Melanie; Vafa, Cumrun; Walcher, Johannes Moduli stabilization in non-geometric backgrounds, Nucl. Phys., B, Volume 770 (2007) no. 1-2, pp. 1-46 | Article | MR: 2316455 | Zbl: 1117.81125

[7] Candelas, Philip; Derrick, E. Joseph; Parkes, Linda Generalized Calabi–Yau Manifolds and the Mirror of a Rigid Manifold, Nucl. Phys., B, Volume 407 (1993) no. 1, pp. 115-154 | Article | MR: 1242064 | Zbl: 0899.32011

[8] Clemens, Herbert Homological equivalence, modulo algebraic equivalence, is not finitely generated, Publ. Math., Inst. Hautes Étud. Sci., Volume 58 (1983), pp. 19-38 | Article | Numdam | MR: 720930

[9] Clerc, Jean-Louis Special prehomogeneous vector spaces associated to F4, E6, E7, E8 and simple Jordan algebras of rank 3, J. Algebra, Volume 264 (2003) no. 1, pp. 98-128 | Article

[10] Cohen, Arjeh M.; van Leeuwen, Marc A. A.; Lisser, Bert LiE, a package for Lie group computations (available at http://young.sp2mi.univ-poitiers.fr/~marc/LiE/)

[11] Favero, David; Iliev, Atanas; Katzarkov, Ludmil On the Griffiths groups of Fano manifolds of Calabi–Yau Hodge type, Pure Appl. Math. Q., Volume 10 (2014) no. 1, pp. 1-55 | Article | MR: 3264952 | Zbl: 1311.14041

[12] Grayson, Daniel R.; Stillman, Michael E. Macaulay2, a software system for research in algebraic geometry (available at http://www.math.uiuc.edu/Macaulay2/)

[13] Gross, Benedict H.; Wallach, Nolan R. On quaternionic discrete series representations and their continuations, J. Reine Angew. Math., Volume 481 (1995), pp. 73-123 | MR: 1421947 | Zbl: 0857.22012

[14] Hitchin, Nigel The Geometry of Three-Forms in Six Dimensions, J. Differ. Geom., Volume 55 (2000) no. 3, pp. 547-576 | MR: 1863733 | Zbl: 1036.53042

[15] Igusa, Jun-Ichi A classification of spinors up to dimension twelve, Am. J. Math., Volume 92 (1970), pp. 997-1028 | Article | MR: 277558 | Zbl: 0217.36203

[16] Iliev, Atanas; Manivel, Laurent On cubic hypersurfaces of dimensions 7 and 8, Proc. Lond. Math. Soc., Volume 108 (2013) no. 2, pp. 517-540 | Article | MR: 3166361 | Zbl: 1304.14053

[17] Iliev, Atanas; Manivel, Laurent Fano Manifolds of Calabi–Yau type, J. Pure Appl. Algebra, Volume 219 (2015) no. 6, pp. 2225-2244 | Article | MR: 3299729 | Zbl: 1314.14085

[18] Kimura, Tatsuo; Sato, Mikio A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J., Volume 65 (1977), pp. 1-155 | MR: 430336

[19] Krug, Andreas Varieties with -units (to appear in Trans. Am. Math. Soc.) | MR: 3852454 | Zbl: 1432.14033

[20] Kuznetsov, Alexander Calabi–Yau and fractional Calabi–Yau categories, J. Reine Angew. Math., Volume 753 (2017), pp. 239-267 | Article | MR: 3987870 | Zbl: 1440.14092

[21] Landsberg, Joseph Montague; Manivel, Laurent The Projective Geometry of Freudenthal’s Magic Square, J. Algebra, Volume 239 (2001) no. 2, pp. 477-512 | Article | MR: 1832903 | Zbl: 1064.14053

[22] Morrison, David R. Mirror symmetry and rational curves on quintic threefolds : a guide for mathematicians, J. Am. Math. Soc., Volume 6 (1993) no. 1, pp. 223-247 | Article | MR: 1179538 | Zbl: 0843.14005

[23] Orlov, Dmitri Derived Categories of Coherent Sheaves and Triangulated Categories of Singularities, Algebra, Arithmetic, and Geometry: Volume II: In Honor of Yu. I. Manin (Progress in Mathematics), Birkhäuser, 2009, pp. 503-531 | Article | MR: 2641200 | Zbl: 1200.18007

[24] Orlov, Dmitri Remarks on generators and dimensions of triangulated categories, Mosc. Math. J., Volume 9 (2009) no. 1, pp. 143-149 | Article | MR: 2567400 | Zbl: 1197.18004

[25] Schimmrigk, Rolf Mirror Symmetry and String Vacua from a Special Class of Fano Varieties, Int. J. Mod. Phys. A, Volume 11 (1996) no. 17, pp. 3049-3096 | Article | MR: 1394772 | Zbl: 1044.32504

[26] Seidel, Paul; Thomas, Richard P. Braid group actions on derived categories of coherent sheaves, Duke Math. J., Volume 108 (2001) no. 1, pp. 37-108 | MR: 1831820 | Zbl: 1092.14025

[27] Slupinski, Marcus J.; Stanton, Robert J. The geometry of special symplectic representations, J. Algebra, Volume 428 (2015), pp. 149-189 | Article | MR: 3314290 | Zbl: 1354.17008

[28] Vinberg, Èrnest B. Classification of homogeneous nilpotent elements of a semi-simple graded Lie algebra, Sel. Math. Sov., Volume 6 (1987), pp. 15-35

[29] Voisin, Claire Une approche infinitésimale du théorème de H. Clemens sur les cycles d’une quintique générale de 4 , J. Algebr. Geom., Volume 1 (1992) no. 1, pp. 157-174 | Zbl: 0787.14003

Cited by Sources: